Susceptibility of chaotic systems to perturbations

P. V. Elyutin, J. Shan

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The susceptibility of chaotic Hamiltonian systems with 2 degrees of freedom to a perturbation of harmonical time dependence is studied. The dispersion relation for the susceptibility that includes the Lyapunov exponent is established. The equations that connect the parameters of the susceptibility with those of the power spectrum of the coordinate and the density of states are derived from the equivalence of quantum and classical susceptibilities in the limit ħ → 0. The susceptibility of the Pullen-Edmonds nonlinear oscillator is calculated as an example.

Original languageEnglish (US)
Pages (from-to)5043-5046
Number of pages4
JournalPhysical review letters
Issue number25
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'Susceptibility of chaotic systems to perturbations'. Together they form a unique fingerprint.

Cite this